Alert archive / New York / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 151, NWS Albany, NY

July 26, 2008Fulton County, Montgomery County, Saratoga County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 26, 2008, 3:52 PM EDT for Fulton County, Montgomery County, Saratoga County, New York. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2008, 3:52 PM EDT (19:52 UTC)
Expired
Jul 26, 2008, 4:45 PM EDT
In force
53 min
Issued by
NWS Albany, NY
Area
Storm-based polygon

Counties Fulton County, NY, Montgomery County, NY, Saratoga County, NY

The radar

The Albany radar (KENX), 66 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2008-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2008-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1268 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KALY 261952
SVRALY
NYC035-057-091-262045-
/O.NEW.KALY.SV.W.0151.080726T1952Z-080726T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
352 PM EDT SAT JUL 26 2008

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHEASTERN FULTON COUNTY IN EASTERN NEW YORK...
  EASTERN MONTGOMERY COUNTY IN EASTERN NEW YORK...

* UNTIL 445 PM EDT

* AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  FONDA...AND MOVING NORTHEAST AT 31 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORT JOHNSON...AMSTERDAM AND 6 MILES SOUTHEAST OF GLOVERSVILLE BY
  400 PM EDT...
  BROADALBIN...HAGAMAN AND 6 MILES SOUTHEAST OF MAYFIELD BY 410 PM
  EDT...
  GALWAY BY 420 PM EDT...
  ROCK CITY FALLS BY 435 PM EDT...
  CORINTH BY 445 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4335 7386 4330 7382 4325 7383 4325 7380
      4323 7377 4328 7373 4329 7370 4327 7369
      4327 7366 4319 7359 4315 7360 4294 7405
      4295 7409 4292 7409 4278 7439 4297 7454
TIME...MOT...LOC 1952Z 236DEG 27KT 4296 7433

$$
ELH/TAW
1 follow-up statement
000 
WWUS51 KALY 262030
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
430 PM EDT SAT JUL 26 2008

NYC035-057-091-262045-
/O.CON.KALY.SV.W.0151.000000T0000Z-080726T2045Z/
MONTGOMERY NY-SARATOGA NY-FULTON NY-
430 PM EDT SAT JUL 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN FULTON...NORTHERN SARATOGA AND NORTHEASTERN
MONTGOMERY COUNTIES...

AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WILEY CORNERS...OR 13 MILES WEST OF SARATOGA SPRINGS...
MOVING NORTHEAST AT 31 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE DESOLATION...MOUNT PLEASANT...CHATFIELD CORNER AND FRINK
  CORNER BY 435 PM EDT...
  SKY RANCH...PORTER CORNERS...GREENFIELD AND SOUTH GREENFIELD BY 440
  PM EDT...
  SOUTH CORINTH AND NORTH GREENFIELD BY 445 PM EDT...

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.

LAT...LON 4335 7386 4330 7382 4325 7383 4323 7377
      4328 7373 4329 7370 4327 7369 4327 7366
      4319 7359 4315 7360 4294 7405 4295 7409
      4292 7409 4291 7419 4310 7432
TIME...MOT...LOC 2030Z 236DEG 27KT 4312 7401

$$

FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANY

ELH/TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:43 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 26, 3:43 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
343 PM EDT SAT JUL 26 2008

.SYNOPSIS...
A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY
ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE
LOWER AND MID HUDSON VALLEY SUNDAY. THE BEST CHANCE FOR STORMS
SUNDAY WILL BE SOUTH AND EAST OF THE CAPITAL DISTRICT.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
A COLD FRONT BOUNDARY WILL APPROACH AREA THIS EVENING AND GRADUALLY
MOVE ACROSS AREA OVERNIGHT AS FLOW ALOFT IS PARALLEL. A SHORT WAVE
MOVING THROUGH LONGWAVE TROUGH OVER REGION WILL PROVIDE SUPPORT
FOR CONVECTION TONIGHT. CONVECTION WILL WEAKEN THIS EVENING WITH
LOSS OF HEATING. WILL ADD ENHANCED WORDING OF GUSTY WINDS AND
SMALL HAIL FOR THIS EVENING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE COLD FRONTAL BOUNDARY IS MODELED TO REACH THE SOUTHERN PORTION
OF THE FORECAST AREA...LOWER TO MID HUDSON VALLEY BY SUNDAY MORNING
THEN BECOME NEARLY STATIONARY DURING THE DAY. ANOTHER SHORT WAVE WILL
MOVE THROUGH THE LONGWAVE TROUGH OVER REGION DURING THE DAY. THE
STORM PREDICTION CENTER CONTINUES TO HAVE THE SOUTHERN PORTION OF
THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY.
THE BOUNDARY LAYER SHOULD BECOME MODERATELY UNSTABLE WITH HEATING
WITH DEW POINTS IN THE MID TO UPPER 60S. EVEN THOUGH MID LEVEL LAPSE
RATES WILL BE RATHER WEAK...THE ENVIRONMENT SHOULD BE FAVORABLE FOR
SOME SEVERE THUNDERSTORMS IN THE VICINITY OF THE FRONTAL BOUNDARY
PARTICULARLY DURING THE PEAK HEATING OF THE DAY.

SUNDAY NIGHT...WITH LOSS OF HEATING AND SHORT WAVE MOVING OFF TO THE
NORTH AND EAST CONVECTION WILL DIMINISH. MONDAY SCATTERED DIURNAL
CONVECTION AS ANOTHER SHORT WAVE WILL MOVE THROUGH LONGWAVE TROUGH.
THE UPPER TROUGH AXIS WILL FINALLY SHIFT OFF TO THE EAST MONDAY
NIGHT AND THE AREA WILL BE UNDER NORTHWEST FLOW TUESDAY.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
BEST CHANCES FOR PRECIP ON WED AS LOW PRESSURE MOVES FROM THE GREAT
LAKES ACROSS OUR CWA...AND OFF LONG ISLAND BY THU AM.  LOW PRESSURE
WAVE HANGS BACK BEHIND LOW AND ONLY GRADUALLY BREAKS DOWN...TO
PROVIDE CONTINUED CHC FOR PRECIP THROUGH THU...PARTICULARLY FOR
DAYTIME PERIODS.  WEAK HIGH PRESSURE WAVE SHOULD BEGIN A BRIEF DRY
PERIOD FROM LATE FRIDAY INTO EARLY SATURDAY...BUT DAYTIME HEATING
COULD BRING MORE SCATTERED SHOWERS ON SATURDAY.  WENT WITH HPC
GUIDANCE...WITH TEMPS AVERAGING SLIGHTLY COOLER THAN THE MEX MOS.

&&

.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL CONTINUE OVER THE NEXT SEVERAL HOURS ACROSS THE
EASTERN NY TAF SITES AS HIGH CLOUDS CONTINUE TO MOVE INTO THE REGION
FROM THE WEST. A MID LEVEL CAP WILL EVENTUALLY BREAK DUE TO HEIGHT
FALLS FROM AN APPROACHING SHORTWAVE...SO SOME SURFACE BASED CU WILL
ALSO DEVELOP BY MID AFTN. AHEAD OF THE SHORTWAVE...SHOWERS AND EVEN
A THUNDERSTORM...AS CURRENTLY DEPICTED ON THE REGIONAL RADAR MOSAIC
ACROSS W NY...SOUTHERN ONTARIO...AND LAKE ONTARIO...WILL PRESS
TOWARDS THE REGION. THIS ACTIVITY COULD BEGIN TO AFFECT KGFL AS
EARLY AS 22Z. HAVE INCLUDED A CB QUALIFIER AFTER THIS TIME AS WELL
TO ACCOUNT FOR THE POSSIBILITY THE ACTIVITY COULD HAVE SOME THUNDER.
ACTIVITY WILL PRESS SOUTHEASTWARD THROUGH THE EVENING...POTENTIALLY
AFFECTING KALB AND KPOU AS WELL. WITHIN ANY OF THE SHOWER/T-STORM
ACTIVITY...VSBYS COULD BE REDUCED TO MVFR LEVELS FOR A BRIEF TIME.
THE FRONT SHOULD HAVE ENOUGH OF A PUSH TO MOVE THROUGH KGFL AND
MAYBE EVEN KALB AS WELL TONIGHT...ENDING THE THREAT FOR CONVECTION
THERE. HOWEVER...THE FRONT LOOKS TO HANG UP AROUND KPOU...SO ASIDE
FROM THE THREAT FOR SHOWERS AND T-STORMS THIS EVENING...THERE WILL
ALSO BE A THREAT FOR ACTIVITY ON LATE SUNDAY MORNING INTO SUN
AFTN...WHEN THE RETURN OF HEATING WILL HELP DEVELOP MORE SHOWERS
AND STORMS ALONG THE SLOW MOVING SURFACE BOUNDARY. SOME CLEARING OUT
BEHIND THE FRONT TONIGHT ACROSS THE NORTH...IN ADDITION TO ANY LOW
LEVEL MOISTURE SUPPLIED BY SHOWER ACTIVITY...AS WELL AS LIGHT
WINDS...WILL HELP SOME RADIATIONAL FOG DEVELOP TONIGHT...MAINLY AT
KGFL. IFR CONDITIONS WILL BE POSSIBLE THERE AFTER 04Z. A LIGHT
BREEZE SHOULD PREVENT ANY IFR FOG FROM OCCURRING AT KALB...SO WOULD
ONLY EXPECT A BRIEF PERIOD OF MVFR FOG THERE AT WORST FOR THE SECOND
PORTION OF THE OVERNIGHT. LINGERING CLOUDS ALONG THE BOUNDARY SHOULD
ALSO HELP PREVENT KPOU FROM DROPPING TO IFR TONIGHT AS WELL.

OUTLOOK...
TONIGHT AND SUN...VFR/MVFR SCT SHRA/TSRA.
MON...VFR/MVFR...CHC SHRA/TSRA.
TUE...VFR...NO SIG WX.
WED...VFR/MVFR SCT SHRA/TSRA.

&&

.FIRE WEATHER...
A COLD FRONT APPROACHING FROM THE NORTHWEST WILL MOVE GRADUALLY
ACROSS THE AREA TONIGHT AND BECOME NEARLY STATIONARY ACROSS THE
LOWER AND MID HUDSON VALLEY SUNDAY.

RELATIVE HUMIDITY VALUES WILL RECOVER TO 90 TO NEAR 100 PERCENT
TONIGHT AND DROP TO MINIMUMS OF 45 TO 55 PERCENT SUNDAY AFTERNOON
WITH 55 TO 65 PERCENT ACROSS THE TERRAIN. SOUTHWEST TO WEST
GENERALLY LESS THAN 10 MPH TONIGHT AND SUNDAY.

&&

.HYDROLOGY...
RIVERS WERE BACK TO NORMAL OR CONTINUE RECEDE FROM THE HEAVY
RAINFALL. SCATTERED CONVECTION TONIGHT AND SUNDAY AS A FRONTAL
BOUNDARY APPROACHES AND MOVE ACROSS AREA.

MODELS DIFFER ON AMOUNT AND LOCATION OF RAIN ASSOCIATED WITH THE
FRONTAL PASSAGE. THE GFS PUTS HEAVIER RAIN NORTH LATE THIS
AFTERNOON AND EVENING WHILE THE THE NAM12 DEVELOPS HEAVIER RAIN
LATE THIS EVENING AND OVERNIGHT FROM THE MID HUDSON REGION EAST
INTO CONNECTICUT. THERE IS POTENTIAL FOR 1 TO 2 INCHES OF RAIN IN
CONVECTION WITH PWAT AMOUNTS EXPECTED TO APPROACH 1.5 INCHES THIS
EVENING. BASIN-WIDE PRECIP AMOUNTS WILL BE A LOT LESS...PROBABLY
0.3 TO 0.7 INCH. SINCE THE GROUND IS FAIRLY MOIST SOME RUNOFF WILL
OCCUR FROM AREAS OF HEAVIER RAINFALL. RISES MAY OCCUR ON SOME
STREAMS AND MINOR LOCALIZED FLOODING MAY OCCUR.

THIS AFTERNOON THE LEVEL OF HINCKLEY RESERVOIR WAS ONLY ABOUT 6
INCHES BELOW THE SPILLWAY ELEVATION OF 1225 FEET...HAVING COME UP
A LITTLE OVER FOUR FEET IN THE LAST FEW DAYS. RAIN FROM THE
SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL PROBABLY
BOOST THE INFLOW ENOUGH TO BRING IT AN INCH OR TWO OVER BY SUNDAY
EVENING. HINCKLEY NORMALLY SPILLS OVER DURING THE SPRING AND THE
AMOUNT EXPECTED TO SPILL WILL BE BARELY NOTICEABLE DOWNSTREAM.

ADDITIONAL ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE MON...WITH
MORE WIDESPREAD SHOWERS/THUNDERSTORMS POSSIBLE WED INTO THU WITH THE
APPROACH OF ANOTHER COLD FRONT.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...HELLER
AVIATION...FRUGIS
FIRE WEATHER...IAA
HYDROLOGY...RCK
Hazardous weather outlook, Jul 26, 10:54 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
1054 AM EDT SAT JUL 26 2008

NYZ039>043-047>054-058-059-082>084-VTZ013>015-271100-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
1054 AM EDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL
DISTRICT...SARATOGA LAKE GEORGE REGION...CENTRAL MOHAWK VALLEY
SCHOHARIE VALLEY...EAST CENTRAL CATSKILLS AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY
LATE THIS AFTERNOON...AND CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED THUNDERSTORMS ARE EXPECTED SUNDAY. ALTHOUGH THESE
THUNDERSTORMS ARE NOT EXPECTED TO REACH SEVERE LIMITS...SOME MAY
CONTAIN STRONG GUSTY WINDS AND SMALL HAIL.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ060-061-063>066-271100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
1054 AM EDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEASTERN
CATSKILLS...MID HUDSON VALLEY...BERKSHIRES AND LITCHFIELD COUNTY.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS EVENING...AND CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY. DAMAGING
WIND GUSTS EXCEEDING 58 MPH AND LARGE HAIL GREATER THAN THREE
QUARTERS OF AN INCH IN DIAMETER ARE THE THREATS. THE STORMS ARE
EXPECTED TO MOVE FROM WEST TO EAST AT 25 TO 30 MPH.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ032-033-038-271100-
NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
1054 AM EDT SAT JUL 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR HERKIMER AND HAMILTON COUNTIES.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON
AND CONTINUE OVERNIGHT. A FEW OF THE STORMS INTO THE EVENING MAY
BECOME STRONG TO POSSIBLY SEVERE. MAIN THREAT IS FOR DAMAGING
WINDS. STORMS WILL MOVE TO THE NORTHEAST AT AROUND 30 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED NON SEVERE THUNDERSTORMS ARE EXPECTED SUNDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 26, 3:26 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
326 PM EDT SAT JUL 26 2008

NYZ039-041-082-262030-
NORTHERN SARATOGA NY-SOUTHERN FULTON NY-NORTHERN FULTON NY-
326 PM EDT SAT JUL 26 2008

...A STRONG THUNDERSTORM IN FULTON COUNTY MOVING INTO SARATOGA
COUNTY...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING 50 MPH WINDS AND POSSIBLE HALF
INCH HAIL.  THIS STORM WAS LOCATED NEAR JOHNSTOWN...AND MOVING
NORTHEAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR...
MAYFIELD BY 355 PM EDT
BROADALBIN BY 405 PM EDT
6 MILES SOUTHEAST OF CRANBERRY CREEK BY 415 PM EDT
7 MILES SOUTHEAST OF NORTHAMPTON BEACH PUBLIC CAMPGROUND BY 430 PM
EDT

RAINFALL RATES MAY APPROACH A HALF AN INCH IN AN HOUR FROM THIS
THUNDERSTORM.

WASULA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 4:44 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady61 min
Jul 26, 5:11 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington64 min
Jul 26, 5:35 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady, Washington55 min
Jul 26, 5:44 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery61 min
Jul 26, 6:07 PM EDTSevere Thunderstorm WarningALYFulton, Saratoga53 min
Jul 26, 6:28 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington62 min
Jul 26, 6:42 PM EDTSevere Thunderstorm WarningALYSaratoga, Schenectady, Washington48 min
Jul 26, 7:21 PM EDTAreal Flood AdvisoryALYSaratoga6 hr
Jul 26, 7:30 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady, Washington60 min
Jul 26, 7:36 PM EDTAreal Flood AdvisoryALYRensselaer, Saratoga, Schenectady3 hr
Jul 26, 7:36 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington54 min
Jul 26, 7:50 PM EDTSevere Thunderstorm WarningALYAlbany, Rensselaer, Saratoga, Schenectady55 min
Jul 26, 7:54 PM EDTSevere Thunderstorm WarningALYHerkimer66 min

Nearby

Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.